# SDR 05FDEA00127

- Difficulty date: January 19, 2005
- Submitted: January 19, 2005
- Operation: Air carrier
- Aircraft: N662FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 761
- Aircraft time: 13,022 hours, 7,011 cycles
- Engine: Ge CF680
- Engine time: 128,951 hours, 6,817 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning Light
- Condition: Illuminated
- Location: Thrust Reverser
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ENGINE NR 2 REV PRESSURIZED ECAM WARNING ON TAKEOFF ROLL.  DISCONTINUED TAKEOFF.  NO REV OR REV UNLOCK LIGHTS.  ACN RELEASED FOR SERVICE PER MEL/CDL: 78-30-01-A  CATEGORY: C EXPIRATION: 28JAN05  MEL 78-30-01-A: ENGINE (IDENTIFY 1 OR 2) 2 THRUST REVERSER INOP.  THRUST REVERSER IS DEACTIVATED IN FORWARD THRUST POSITION. REMOVED AND REPLACED PRESSURE REGULATOR SHUT OFF VALVE.
